# SDR 60013

- Difficulty date: March 26, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N159YV
- Make and model: Beech 1900D
- Aircraft serial: UE159
- Aircraft time: 14,603 hours, 22,441 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG/EXIT 4C HANDLE NOT FLUSH ON EXT/W/INT FLUSH. CLEANED & LUBED EMERG/EXIT 4C MECHANISM
